# SDR AALA20170719008

- Difficulty date: July 20, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 67,868 hours, 8,693 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W861914
- Condition: Damaged
- Location: Bs 1585-1760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPONGY FLOOR PANEL BETWEEN BS 1585 AND 1760, RBL 11 TO RBL 33.  REMOVED AND REPLACED FLOOR PANEL IAW 51-00-05-1 AND DRAWING 151W8619-14.
